It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board


Anxiety Board Index
Board Index > Anxiety | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Hi all. I'm new here and I've been suffering from anxiety attacks for about a year now. I've been on Ambien for sleep for about 3 years, and I was taking it nightly. My old doc says that he considers insomnia to be something of a chronic condition and he doesn't see anything wrong with being on Ambien for many years. My new doctor seems to think that the Ambien has caused all my problems and wants me off of it. I began to taper. I reduced my 5mg dosage to 2.5mg and skipped a couple of nights. Now that I'm in my second week it seems like I'm spinning out of control. She prescribed my Effexor ER and sent me home. I was very apprehensive when I took it, because I hate everything about pills to control mood. I went ahead and took it anyway, and it sped me up for a second and then it slowed me down. Way down and I started to fall asleep. I ended up jumping up out of my sleep with a rapid heart beat that was followed by burning and tingling all over my face and hands. The burn traveled through my mouth hitting my tongue, and throat. I could even feel it through my ears.

I went to the ER, but I have experienced this very same thing before when I went and decided to quit Ambien cold turkey. I was told to not take the Effexor and given Wellbutrin XL and Klonopin. My question is, should I give Effexor another go? Is it common for the first does to send you into an anxiety/panic attack when you first start an antidepressant?





All times are GMT -7. The time now is 03:08 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!